MAUDE Adverse Event Report: A.I.D.D LONGFORD MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM

A.I.D.D LONGFORD MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM
Model Number 03P6824
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier: (b)(6) (not enough characters in field to accommodate sid).All available patient information is included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported a false elevated magnesium result for a patient while running on the architect c16000 processing module.The following results were provided (normal range: 1.6-2.6 mg/dl): on (b)(6) 2022, sid (b)(6): initial result: 1.08 mg/dl.Repeat testing: 1.79, 1.14, 1.13 mg/dl.The customer was questioning the elevated magnesium result of 1.79 mg/dl.The customer then went and tested the sample on another architect for verification: on (b)(6) 2022, sid (b)(6): results were: 1.138, 1.110, 1.152, 1.119, 1.138, and 1.129 mg/dl.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely elevated magnesium results included a search for similar complaints, and the review of complaint text, trending data, labeling, field data review, and device history records.Return testing was not performed as returns were not available.A reagent lot search did not identify an increase in complaint activity for the current issue.A review of tracking and trending did not identify any related trends for the product for the issue.File sample analysis was not performed.As part of troubleshooting, the patient sample was retested multiple times on the complaint instrument and a different instrument and gave similar lower results.In addition, the historical performance of reagent lot 39431ud00 was evaluated using world-wide data from customers in the field.The patient data was analyzed and compared to an established control limit.This evaluation indicated that the patient median result for lot 39431ud00 is within the established control limits.Therefore, no unusual reagent lot performance was identified for lot 39431ud00.A review of the device history record did not identify any non-conformances or deviations associated with the reagent lot number and complaint issue.Labeling was reviewed and adequately addresses the issue under review.Based on the investigation, no systemic issue or product deficiency was identified for magnesium reagent lot 39431ud00.

Brand Name
MAGNESIUM
Common Device Name
PHOTOMETRIC METHOD, MAGNESIUM
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key15626417
Report Number3005094123-2022-00226
Device Sequence Number6224558
Product Code JGJ
UDI-Device Identifier00380740169855
UDI-Public00380740169855
Combination Product (Y/N)N
Initial Reporter CountryMX
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/14/2023
Device Model Number03P6824
Device Catalogue Number03P68-24
Device Lot Number39431UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/28/2022
Supplement Date Received by Manufacturer12/22/2022
Initial Report FDA Received Date10/18/2022
Supplement Report FDA Received Date01/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/02/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C16K PRC MOD, 03L77-01, C1601970; ARC C16K PRC MOD, 03L77-01, C1601970
Patient SexUnknown